University of Hertfordshire

From the same journal

By the same authors

Gaudin models for gl(m|n)

Research output: Contribution to journalArticlepeer-review

Documents

  • pdf

    Accepted author manuscript, 369 KB, PDF document

View graph of relations
Original languageEnglish
Article number051704
Number of pages31
JournalJournal of Mathematical Physics
Volume56
Issue5
DOIs
Publication statusPublished - May 2015

Abstract

We establish the basics of the Bethe ansatz for the Gaudin model associated to the Lie superalgebra gl(m|n). In particular, we prove the completeness of the Bethe ansatz in the case of tensor products of fundamental representations.

Notes

Date of Acceptance: 16/04/2015

ID: 8409491